# SDR DALA2019031301745

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CORROSION ON FLOORBEAM STA 1661 RBL 11 AT AFT FLOOR STRUCTURE.(W4). CORRECTIVE ACTION: SUMMARY OF NR 00325 CORROSION LEVEL 2: PERMANENT REPAIR WAS PERFORMED ON FLOORBEAM STA 1661 RBL 11 PER SRM AND PERMANENT REPAIR WAS PERFORMED ON INTERCOSTALL STA 1661 AND RBL 11 PER ER/A 576324-14 REV. ORG. AND ETI. (0982065)
